American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Keng Deng and Yi Wang. Sensitivity analysis for a nonlinear size-structured population model. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] John K. Hunter, Mihaela Ifrim, Daniel Tataru and Tak Kwong Wong. Long time solutions for a Burgers-Hilbert equation via a modified energy method. Proc. Amer. Math. Soc. 143 (2015) 3407-3412.
Abstract, references, and article information   
View Article: PDF

[3] Zhen Lei, Thomas C. Sideris and Yi Zhou. Almost global existence for 2-D incompressible isotropic elastodynamics. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Benjamin Boutin, Frédéric Coquel and Philippe G. LeFloch. Coupling techniques for nonlinear hyperbolic equations. IV. Well-balanced schemes for scalar multi-dimensional and multi-component laws. Math. Comp. 84 (2015) 1663-1702.
Abstract, references, and article information   
View Article: PDF

[5] Tak Kwong Wong. Blowup of solutions of the hydrostatic Euler equations. Proc. Amer. Math. Soc. 143 (2015) 1119-1125.
Abstract, references, and article information   
View Article: PDF

[6] Jack Schaeffer. Smooth steady solutions of the planar Vlasov-Poisson system with a magnetic obstacle. Quart. Appl. Math. 72 (2014) 753-772.
Abstract, references, and article information
View Article: PDF

[7] Ee Han and Gerald Warnecke. Exact Riemann solutions to shallow water equations. Quart. Appl. Math. 72 (2014) 407-453.
Abstract, references, and article information
View Article: PDF

[8] Yuxi Hu and Reinhard Racke. Formation of singularities in one-dimensional thermoelasticity with second sound. Quart. Appl. Math. 72 (2014) 311-321.
Abstract, references, and article information
View Article: PDF

[9] C. P. Vyasarayani and Tamas Kalmar-Nagy. Galerkin-Least Squares Approximations for Delay Differential Equations: Application to a Circadian Rhythm Model. Contemporary Mathematics 618 (2014) 133-145.
Book volume table of contents   
View Article: PDF

[10] Jishan Fan and Tohru Ozawa. Regularity criteria for Hall-magnetohydrodynamics and the space-time Monopole equation in Lorenz gauge. Contemporary Mathematics 612 (2014) 81-89.
Book volume table of contents   
View Article: PDF

[11] Rinaldo M. Colombo, Graziano Guerra and Wen Shen. Lipschitz semigroup for an integro--differential equation for slow erosion. Quart. Appl. Math. 70 (2012) 539-578.
Abstract, references, and article information
View Article: PDF

[12] Marshall Slemrod. Chapman-Enskog $\Rightarrow$ viscosity-capillarity. Quart. Appl. Math. 70 (2012) 613-624.
Abstract, references, and article information
View Article: PDF

[13] Jack Schaeffer. Slow decay for a linearized model of the solar wind. Quart. Appl. Math. 70 (2012) 181-198.
Abstract, references, and article information
View Article: PDF

[14] E. Yu. Panov. On the Dirichlet problem for first order quasilinear equations on a manifold. Trans. Amer. Math. Soc. 363 (2011) 2393-2446. MR 2763721.
Abstract, references, and article information   
View Article: PDF

[15] Arthur V. Azevedo, Cesar S. Eschenazi, Dan Marchesin and Carlos F. B. Palmeira. Topological resolution of Riemann problems for pairs of conservation laws. Quart. Appl. Math. 68 (2010) 375-393. MR 2663005.
Abstract, references, and article information
View Article: PDF

[16] Robert Glassey, Jack Schaeffer and Stephen Pankavich. Time decay for solutions to one-dimensional two component plasma equations. Quart. Appl. Math. 68 (2010) 135-141. MR 2598885.
Abstract, references, and article information
View Article: PDF

[17] Manoussos Grillakis. The mathematics of W. A. Strauss and his contributions to analysis. Quart. Appl. Math. 68 (2010) 5-16. MR 2598877.
Abstract, references, and article information
View Article: PDF

[18] Benoît Perthame and Anne-Laure Dalibard. Existence of solutions of the hyperbolic Keller-Segel model. Trans. Amer. Math. Soc. 361 (2009) 2319-2335. MR 2471920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Igor Kukavica and Vlad Vicol. On the radius of analyticity of solutions to the three-dimensional Euler equations. Proc. Amer. Math. Soc. 137 (2009) 669-677. MR 2448589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ran Duan, Hongxia Liu and Huijiang Zhao. Nonlinear stability of rarefaction waves for the compressible Navier-Stokes equations with large initial perturbation. Trans. Amer. Math. Soc. 361 (2009) 453-493. MR 2439413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gui-Qiang Chen and Cleopatra Christoforou. Solutions for a nonlocal conservation law with fading memory. Proc. Amer. Math. Soc. 135 (2007) 3905-3915. MR 2341940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Naoki Tsuge. Large time decay of solutions to isentropic gas dynamics. Quart. Appl. Math. 65 (2007) 135-143. MR 2313152.
Abstract, references, and article information
View Article: PDF

[23] Haitao Fan and Tao Luo. Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation. Quart. Appl. Math. 63 (2005) 575-600. MR 2169035.
Abstract, references, and article information
View Article: PDF

[24] Guy Métivier and Kevin Zumbrun. Large viscous boundary layers for noncharacteristic nonlinear hyperbolic problems. Memoirs of the AMS 175 (2005) MR 2130346.
Book volume table of contents   

[25] Olivier Guès, Guy Métivier, Mark Williams and Kevin Zumbrun. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability. J. Amer. Math. Soc. 18 (2005) 61-120. MR 2114817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hongkai Zhao. A fast sweeping method for Eikonal equations. Math. Comp. 74 (2005) 603-627. MR 2114640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Benoît Perthame. Mathematical tools for kinetic equations. Bull. Amer. Math. Soc. 41 (2004) 205-244. MR 2043752.
Abstract, references, and article information   
View Article: PDF

[28] Tong Yang, Huijiang Zhao and Changjiang Zhu. BV estimates of Lax-Friedrichs' scheme for a class of nonlinear hyperbolic conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1257-1266. MR 1948118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ronald DeVore and Guergana Petrova. The averaging lemma. J. Amer. Math. Soc. 14 (2001) 279-296. MR 1815213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Laschon. Creation and propagation of logarithmic singularities by interaction of two piecewise smooth progressing waves. Proc. Amer. Math. Soc. 129 (2001) 1375-1384. MR 1814163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2